# SDR CA131118026

- Difficulty date: November 15, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Piper PA-28-140
- Aircraft time: 3,668 hours
- Engine: Lyc O320E2A
- Propeller: Snsnch 74DM
- System (JASC): 2810 · Fuel Storage
- Part: Hose
- Part number: 6390115
- Condition: Deteriorated
- Location: Fuel Tank
- Part time: 3,668 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A 100 HR INSPECTION OF THE ACFT, IT WAS NOTED THAT THE RT FUEL TANK FLEX HOSE LINKING THE TANK TO THE ACFT FUEL SYS WAS IN POOR CONDITION.  REMOVAL OF THE HOSE REVEALED THAT IT WAS INDEED DRIED OUT AND DETERIORATED.  THE STEEL MFG TAG SECURED TO THE HOSE WAS DATED THE SAME YEAR AS THE MFG OF THE ACFT.  THE LT SIDE HOSE HAD BEEN RECENTLY REPLACED.
